| Model Number |
RA002-4545SL70 |
| Medical Device Problem Codes |
Break (1069); Corroded (1131); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.A review of the device history records (dhr) indicated that the rod was manufactured by the specified requirements and met all of the required quality inspections prior to shipment.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod would not distract and force testing was unable to be performed.Additionally, it was noted during surface damage grading that there was galling and corrosion.Upon disassembly of the rod a fractured locking pin was found along with debris found in the housing body.It was reported that the rod was removed as part of a planned removal procedure after desired lengthening had been achieved; there was no adverse patient or user impact associated with this report.No additional information is available.Report 1 of 2.